Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Hurting bumps on feet, hard and painful to walk. What is it and how to treat it?

My son, age 21 and a Junior in college, was home this weekend and complained about his feet hurting. I looked at his feet and on the padded area behind his toes and I could see what appeared to be little bumps that looked, for lack of anything better to describe them, like pimples (they seemed to have a little center that looked like pus , but he said the centers felt hard like a callous). He said that they had reached a stage where it was getting hard to walk without pain . Would you have any idea what this is and, if so, how best to treat it?
Asked On : Thu, 10 May 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Jan 2014
Hi. It is most likely Plantar corn if the dermatoglyphics over it are preserved. Use a keratolytic solution e.g salicylic acid+lactic acid combination solution and apply it once daily in the night after soaking the feet in lukewarm water for 15 min and cover it with water proof bandage after it gets dried. repeat the same daily for few days.
Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor